Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table errata: Tables of indefinite integrals [English translation, Dover, New York, 1961; MR 23 #A256] by G. Petit Bois


Author: J. H. Davenport
Journal: Math. Comp. 38 (1982), 335-336
MSC: Primary 26A06
DOI: https://doi.org/10.1090/S0025-5718-1982-0637309-X
MathSciNet review: 637309
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Davenport, On the Integration of Algebraic Functions, Lecture Notes in Comput. Sci., Springer-Verlag, Berlin and New York. (To appear.) MR 617377 (84k:14024)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 26A06

Retrieve articles in all journals with MSC: 26A06


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1982-0637309-X
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society